# SDR 2022FA0000419

- Difficulty date: July 25, 2022
- Submitted: July 30, 2022
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 71231997301AB
- Part serial: 96111238
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AUTO FAIL LIGHT ON, UNNABLE TO CONTROL DE CABIN FLT ALT AND ALT BOTH WITH DASHES. CORRECTIVE ACTION: HAS BEEN REPLACED PRESSURE CONTROL PANEL IN TEST NORMAL OPERATION
